# SDR AU990350

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E33A
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CARRY THROUGH SPAR CRACKED.  CRACKS LOCATED IN FRONT RIGHT CORNER AND AT LEFT REAR.  FOUND DURING INSPECTION IAW AD/BEECH33E/37.
